# SDR HEEA072605

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8587X
- Make and model: Bell 206L-3
- Aircraft serial: 51464
- Aircraft time: 8,972 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Sleeve
- Part number: C4264215
- Part serial: 1177D
- Condition: Leaking
- Location: M/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CAUSING EXCESSIVE INTERNAL LEAKAGE DURING TESTING. SENT TO FORTNER ACCESSORY SERVICE CORP. FOR WARRANTY REPAIR.
